Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have tinnitus, given trimethoprim for uti. Medicine side effect on tinnitus?

Hi have moderately severe tinnitus in both ears, present for over 2 decades. I have been prescribed a 3 day course of Trimethoprim for a UTI, and I am concerned of any side effects with regards to my hearing. I have taken amoxicillin and metronidazole with no side effects, but if I take diclofenac or ibuprofen I do have temporary increase in my tinnitus.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
tes the brufen paracetamol disprin aspirin vitamins dietry suppliments can increase tinnitis
latest studies shows that taking brufen and paracetamol even taken in once a week can have 25 % more chances of hearing loss and tinnitus
so avoid these medicines
the medicines are antibiotics
you shou;d tke minimum antibiotics if seriously reuire
i think you go ahead with trimethoprin for 3 days and future stick to antiallergics for uti and soar throat
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor